RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shevchenko, Gennadii Vasil'evich

Total publications: 10 (10)
in MathSciNet: 7 (7)
in zbMATH: 3 (3)
in Web of Science: 4 (4)
in Scopus: 5 (5)
Cited articles: 8
Citations in Math-Net.Ru: 24
Citations in Web of Science: 7
Citations in Scopus: 11

Number of views:
This page:469
Abstract pages:2638
Full texts:785
References:279
Shevchenko, Gennadii Vasil'evich
Senior Researcher
Candidate of physico-mathematical sciences
Birth date: 5.05.1949
Phone: +7 (383) 363 46 17
Fax: +7 (383) 333 25 98
E-mail: ,
Keywords: admissible control, optimal control, functional, numerical methods.
UDC: 517.926, 519.626, 519.626.2, 517.27, 517.97
MSC: 49J15, 49M05

Subject:

optimal control problems.

   
Main publications:
  1. G. V. Shevchenko, “Linear optimal control problem with convex homogeneous functional”, Fundam. Prikl. Mat., 5:3 (1999), 757–763  mathnet  mathscinet  zmath
  2. G. V. Shevchenko, “Numerical algorithm for a linear time-optimal control problem”, Comput. Math. Math. Phys., 42:8 (2002), 1123–1134  mathnet  mathscinet  zmath
  3. G. V. Shevchenko (diss.),, Metod simpleksnykh pokrytii dlya resheniya lineinykh zadach optimalnogo upravleniya (Bibl.:Aleksandrov V.M. Avtomatika i telemekhanika. 1998. N12. S. 3-13. Aleksandrov V.M. ZhVMMF. 1998. T. 38. #6. S. 918-931. Aleksandrov V.M. ZhVMMF, 1999. T. 39. # 3. S. 418-430. Aleksandrov V.M. Fund. i prikl. mat. 2000. T. 6. # 1. S. 23-42. Shevchenko G.V. ZhVMMF. 2002. T. 42. # 8. S. 1184-1196. Shevchenko G.V. Fund. i prikl. mat. 1999. T. 5. # 3. S. 757-763.), [Shevchenko G.V. Iteratsionnyi metod resheniya lineinoi zadachi minimizatsii raskhoda topliva// Optimizatsiya, upravlenie, intellekt. Irkutsk: Ir. VTs SO RAN, 1997. # 2. S. 61-66.], 2002 http://tekhnosfera.com/metod-simpleksnyh-pokrytiy-dlya-resheniya-lineynyh-zadach-optimalnogo-upravleniya#ixzz4R11eop1S
  4. G. V. Shevchenko, “Numerical method for solving a nonlinear time-optimal control problem with additive control”, Comput. Math. Math. Phys., 47:11 (2007), 1768–1778  mathnet  crossref  mathscinet  elib  elib  scopus
  5. G. V. Shevchenko, “Method to determine an optimal control in the minimum of resource consumption for the nonlinear stationary systems”, Autom. Remote Control, 70:4 (2009), 672–682  mathnet  crossref  mathscinet  zmath  isi  scopus
  6. G. V. Shevchenko, “A numerical method for solving an optimal control problem with fixed endpoints of trajectories and a convex functional”, J. Appl. Industr. Math., 6:4 (2012), 480–489  mathnet  crossref  mathscinet
  7. G. V. Shevchenko, “Numerical solution of a nonlinear time-optimal control problem”, Comput. Math. Math. Phys., 51:4 (2011), 537–549  mathnet  crossref  mathscinet  isi  scopus
  8. G. V. Shevchenko, “Computational solution of time-optimal control problem for linear systems with delay”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 2, 100–105  mathnet
  9. G. V. Shevchenko, “Minimization of a convex functional in a linear system of delay differential equations with fixed ends”, Comput. Math. Math. Phys., 53:6 (2013), 691–701  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
  10. G. V. Shevchenko, “A numerical method to minimize resource consumption by linear systems with constant delay”, Autom. Remote Control, 75:10 (2014), 1732–1742  mathnet  crossref  isi  elib  scopus

http://www.mathnet.ru/eng/person30144
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:shevchenko.g-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/658188

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2014
1. G. V. Shevchenko, “A numerical method to minimize resource consumption by linear systems with constant delay”, Autom. Remote Control, 75:10 (2014), 1732–1742  mathnet  crossref  isi (cited: 3)  elib  scopus (cited: 2)

   2013
2. G. V. Shevchenko, “Minimization of a convex functional in a linear system of delay differential equations with fixed ends”, Comput. Math. Math. Phys., 53:6 (2013), 691–701  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2012
3. G. V. Shevchenko, “Computational solution of time-optimal control problem for linear systems with delay”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 2, 100–105  mathnet
4. G. V. Shevchenko, “A numerical method for solving an optimal control problem with fixed endpoints of trajectories and a convex functional”, J. Appl. Industr. Math., 6:4 (2012), 480–489  mathnet  crossref  mathscinet

   2011
5. G. V. Shevchenko, “Numerical solution of a nonlinear time-optimal control problem”, Comput. Math. Math. Phys., 51:4 (2011), 537–549  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)

   2009
6. G. V. Shevchenko, “Method to determine an optimal control in the minimum of resource consumption for the nonlinear stationary systems”, Autom. Remote Control, 70:4 (2009), 672–682  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   2007
7. G. V. Shevchenko, “Numerical method for solving a nonlinear time-optimal control problem with additive control”, Comput. Math. Math. Phys., 47:11 (2007), 1768–1778  mathnet  crossref  mathscinet  elib (cited: 4)  elib (cited: 4)  scopus (cited: 5)

   2002
8. G. V. Shevchenko, “Numerical algorithm for a linear time-optimal control problem”, Comput. Math. Math. Phys., 42:8 (2002), 1123–1134  mathnet  mathscinet  zmath
9. G. V. Shevchenko (diss.),, Metod simpleksnykh pokrytii dlya resheniya lineinykh zadach optimalnogo upravleniya (Bibl.:Aleksandrov V.M. Avtomatika i telemekhanika. 1998. N12. S. 3-13. Aleksandrov V.M. ZhVMMF. 1998. T. 38. #6. S. 918-931. Aleksandrov V.M. ZhVMMF, 1999. T. 39. # 3. S. 418-430. Aleksandrov V.M. Fund. i prikl. mat. 2000. T. 6. # 1. S. 23-42. Shevchenko G.V. ZhVMMF. 2002. T. 42. # 8. S. 1184-1196. Shevchenko G.V. Fund. i prikl. mat. 1999. T. 5. # 3. S. 757-763.), [Shevchenko G.V. Iteratsionnyi metod resheniya lineinoi zadachi minimizatsii raskhoda topliva// Optimizatsiya, upravlenie, intellekt. Irkutsk: Ir. VTs SO RAN, 1997. # 2. S. 61-66.], 2002 http://tekhnosfera.com/metod-simpleksnyh-pokrytiy-dlya-resheniya-lineynyh-zadach-optimalnogo-upravleniya#ixzz4R11eop1S

   1999
10. G. V. Shevchenko, “Linear optimal control problem with convex homogeneous functional”, Fundam. Prikl. Mat., 5:3 (1999), 757–763  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019